MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-B ERES SSO TYPING KIT

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-B ERES SSO TYPING KIT
Catalog Number 628917
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
Customer has reported ((b)(4)) to the technical sale specialist on august 2, 2018, during a routine visit that the hla-b allele assignments for sample (b)(6) obtained using lifecodes hla-b eres sso typing kit (lot 01117b), did not agree with the patient first dna sample assignment which was obtained using an alternate vendor's kit back in 2015.The alleles assigned for sample (b)(6) on (b)(6) 2018 were hla-b*57:04 homozygous compared to hla-b*57:04, b*15:01 for the first sample by the alternate vendor's kit back in 2015.The customer indicated as part of their internal investigation, they repeated the sample using the above mentioned lot number and got similar results i.E.Hla-b*57:04 homozygous for sample (b)(6) and hla-b*57:04, b*15:01 heterozygous for the sample.As part of the same internal investigation sample (b)(6)7 was tested using pcr-ssp which gave hla-b*57:04, b*15:01 heterozygous assignment similar to the alternate vendor's assignment back in 2015.Immucor technical support identified that the customer was using the product off label where set up of the assay was using a 1/2 volume protocol.The customer was advised to retest the sample using the standard protocol indicated in the ifu.The customer retested the sample on 01 aug 2018 using the standard protocol indicated in the ifu.The customer obtained the same results on the repeat testing, hla-b*57:04 homozygous when using lifecodes hla-b eres sso typing kit.Immucor technical support reviewed the results sent for the second assay performed and although the run was technically valid, the mfi values of the consensus probes were just above the lowest positive values for the lot (probe 200 = 633.5 & probe 300 = 794) and almost half the values of the consensus probes of the other samples in the run.Dna concentration and purity was confirmed with the customer run and identified the customer was again using 1/2 volumes.A site visit was requested of the customer and the customer declined a visit from immucor field service.Immucor final product quality control records have been reviewed and confirmed that all qc specifications were met for final product and threshold testing.

Brand Name
LIFECODES HLA-B ERES SSO TYPING KIT
Common Device Name
LIFECODES HLA-B ERES SSO TYPING KIT
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7833214
Report Number2183608-2018-00028
Device Sequence Number1263603
Product Code MZI
UDI-Device Identifier10888234400035
UDI-Public10888234400035
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
BK130075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number628917
Device Lot Number01117B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1